MathSciNet Relay Station
MathSciNet bibliographic data
MR2457413 (2009m:14003) 14C15 (14C25)
Iyer, Jaya N. N. Murre's conjectures and explicit Chow-Künneth projections for varieties with a NEF tangent bundle. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1667–1681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement